✨ New Arrivals Just Dropped!Explore
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2)
HomeStore

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2)

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2)

Brand: Benadryl

Color: ..

Features:

  • 1 case of 4 Packs, 24 Count Total
  • 24- count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
  • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
  • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
  • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
  • Allergy medicine from a doctor recommended brand for safe & effective*** in a small, easy-to- swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed

Binding: Health and Beauty

Release Date: 14-07-2011

model number: 312547170314

Part Number: 312547170314

Details: Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when use as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Package Dimensions: 4.1 x 3.9 x 0.7 inches

$4.12

Original: $13.75

-70%
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2)

$13.75

$4.12

More Images

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 2
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 3
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 4
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 5
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 6
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 7
Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2) - Image 8

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 24 Count (Pack of 2)

Brand: Benadryl

Color: ..

Features:

  • 1 case of 4 Packs, 24 Count Total
  • 24- count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
  • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
  • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
  • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
  • Allergy medicine from a doctor recommended brand for safe & effective*** in a small, easy-to- swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed

Binding: Health and Beauty

Release Date: 14-07-2011

model number: 312547170314

Part Number: 312547170314

Details: Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when use as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Package Dimensions: 4.1 x 3.9 x 0.7 inches

Product Information

Shipping & Returns

Description

Brand: Benadryl

Color: ..

Features:

  • 1 case of 4 Packs, 24 Count Total
  • 24- count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold
  • The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose
  • Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most.
  • A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose
  • Allergy medicine from a doctor recommended brand for safe & effective*** in a small, easy-to- swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed

Binding: Health and Beauty

Release Date: 14-07-2011

model number: 312547170314

Part Number: 312547170314

Details: Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when use as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Package Dimensions: 4.1 x 3.9 x 0.7 inches